Issue Title
Vol 7, No 2 (2017) A note on transitive points of set-valued discrete systems Abstract   PDF
Lei Liu, Dongmei Peng
Vol 4, No 1 (2014) A related fixed point theorem in three Menger spaces Abstract   PDF
R.C. Dimri, M. Sharma
Vol 2, No 1 (2012) A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities Abstract   PDF
Shamshad Husain, Sanjeev Gupta
Vol 3, No 2 (2013) A review of the KKM theory on φA-spaces or GFC-spaces Abstract   PDF
Sehie Park
Vol 3, No 1 (2013) A unique common fixed point theorem in cone metric spaces Abstract   PDF
K. Prudhvi
Vol 5, No 4 (2015) A version of coupled fixed point theorems on quasi-partial b-metric spaces Abstract   PDF
Anuradha Gupta, Pragati Gautam
Vol 2, No 2 (2012) Absorbing maps and common fixed point theorem in Menger space Abstract   PDF
Anuja P. Chouhan and Abhay S. Ranadive
Vol 9, No 4 (2019) Affine localization for fixed points of Lipschitz quotient operators Abstract   PDF
Xavier Udo-utun
Vol 6, No 4 (2016) An abstract partial functional integrodifferential equations Abstract   PDF
Khalil Ezzinbi, Sylvain Koumla
Vol 6, No 1 (2016) An algorithm for approximating a common fixed point of a finite family of Lipschitz pseudocontractive multi-valued mappings Abstract   PDF
Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye
Vol 5, No 1 (2015) An approach to the approximation of common coupled fixed points of contractive maps in metric-type spaces Abstract   PDF
Hallowed Olaoluwa, Johnson O. Olaleru
Vol 9, No 4 (2019) An improvement of known unique common fixed point theorems for four mappings on multiplicative metric spaces Abstract   PDF
Yongjie Piao
Vol 4, No 2 (2014) An infinite family nonexpansive mappings and a relaxed cocoercive mapping Abstract   PDF
Ching S. Hwang
Vol 4, No 3 (2014) An iterative method for nonexpansive semigroups, variational inclusions and generalized equilibrium problems Abstract   PDF
Lijuan Zhang, Hui Tong
Vol 2, No 2 (2012) Application of weakly compatible mappings to common fixed point theorems in Menger Spaces Abstract   PDF
Deepak Singh, Amin Ahmed, M. S. Rathore and Surjeet S. Tomar
Vol 4, No 2 (2014) Approximate best proximity pairs in metric space for contraction maps Abstract   PDF
S.A.M. Mohsenalhosseini
Vol 9, No 1 (2019) Approximating a common fixed point for finite family of demimetric mappings in CAT(0) space Abstract   PDF
Godwin Chidi Ugwunnadi
Vol 7, No 4 (2017) Approximating common fixed point for family of multivalued mean nonexpansive mappings in hyperbolic spaces Abstract   PDF
A.U. Bello, C.C. Okeke, C. Izuchukw
Vol 2, No 4 (2012) Approximating common fixed points of a three-step iteration for four asymptotically non-expansive mappings in CAT(0) spaces Abstract   PDF
R.C. Dimri, Shruti Chaukiyal, Sandeep Bhatt
Vol 10 (2020) Approximating common fixed points under generalized rational contractions in 2-Banach spaces with applications Abstract   PDF
D. Ramesh Kumar, M. Prabavathy
Vol 4, No 4 (2014) Approximating fixed points of generalized nonexpansive mappings via faster iteration schemes Abstract   PDF
Anupam Sharma, Mohammad Imdad
Vol 7, No 4 (2017) Approximating of common fixed points of two multivalued nonexpansive mappings in CAT(0) spaces Abstract   PDF
Makbule Kaplan
Vol 6, No 3 (2016) Approximating positive solutions of quadratic functional integral equations Abstract   PDF
Dnyaneshwar V. Mule, Bhimrao R. Ahirrao
Vol 8, No 2 (2018) Approximation of fixed point for multi-valued nonexpansive mapping in Banach spaces Abstract   PDF
Yogesh Kumar Sahu, Rajlaxmi Gupta, B.L. Malager, Samir Dashputre
Vol 3, No 2 (2013) Asymptotically stable sets and attractors of inverse limit dynamical systems Abstract   PDF
Lei Liu
26 - 50 of 315 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office:

Copyright ©2020 SCIK Publishing Corporation